Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 15, 2008, 3:24 AM MDT for 16 counties in North Dakota. It took effect at Apr 15, 2008, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 3:24 AM MDT (09:24 UTC)
- In effect from
- Apr 15, 2008, 12:00 PM MDT
- Expired
- Apr 15, 2008, 9:03 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Burleigh County, ND, Emmons County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 54 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2880 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 150924 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 424 AM CDT TUE APR 15 2008 ...FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING... ...RED FLAG WARNING IN EFFECT FOR TUESDAY AFTERNOON THROUGH EARLY EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS...WIND SHIFT WITH A COLD FRONTAL PASSAGE...ISOLATED DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION... .A COLD FRONT WILL STRETCH FROM SOUTHWEST NORTH DAKOTA INTO CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. VERY WARM TEMPERATURES AND SHIFTING WINDS ALONG THE FRONT ON TUESDAY...ALONG WITH A CHANCE OF DRY LIGHTNING...HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING TUESDAY AFTERNOON AND EARLY EVENING. SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON ALONG AND AHEAD OF THE FRONT. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. NDZ020-033>035-040>046-151800- /O.UPG.KBIS.FW.A.0002.080415T1800Z-080416T0300Z/ /O.NEW.KBIS.FW.W.0007.080415T1800Z-080416T0300Z/ OLIVER-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- 424 AM CDT TUE APR 15 2008 /324 AM MDT TUE APR 15 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL STRETCH FROM SOUTHWEST NORTH DAKOTA INTO CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. VERY WARM TEMPERATURES AND SHIFTING WINDS ALONG THE FRONT ON TUESDAY...ALONG WITH A CHANCE OF DRY LIGHTNING...HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING TUESDAY AFTERNOON AND EARLY EVENING. SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON ALONG AND AHEAD OF THE FRONT. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ019-021>023-036-151800- /O.NEW.KBIS.FW.W.0007.080415T1800Z-080416T0300Z/ MERCER-MCLEAN-SHERIDAN-WELLS-KIDDER- 424 AM CDT TUE APR 15 2008 /324 AM MDT TUE APR 15 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. A COLD FRONT WILL STRETCH FROM SOUTHWEST NORTH DAKOTA INTO CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. VERY WARM TEMPERATURES AND SHIFTING WINDS ALONG THE FRONT ON TUESDAY...ALONG WITH A CHANCE OF DRY LIGHTNING...HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING TUESDAY AFTERNOON AND EARLY EVENING. SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON ALONG AND AHEAD OF THE FRONT. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ KS
3 follow-up statements
000 WWUS83 KBIS 151631 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1131 AM CDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING... ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS...WIND SHIFT WITH A COLD FRONTAL PASSAGE...ISOLATED DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION... NDZ019>023-033>036-040>046-160045- /O.CON.KBIS.FW.W.0007.080415T1800Z-080416T0300Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-STARK-MORTON-BURLEIGH-KIDDER- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1131 AM CDT TUE APR 15 2008 /1031 AM MDT TUE APR 15 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... EXPECT SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH ALONG AND AHEAD OF THE FRONT MOVING EAST ACROSS CENTRAL NORTH DAKOTA...WITH WINDS SHIFTING TO THE NORTHWEST 15 TO 30 MPH BEHIND THE FRONT. THE COMBINATION OF STRONG AND SHIFTING WINDS...LOW RELATIVE HUMIDITY... AND DORMANT VEGETATION WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 152058 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 358 PM CDT TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS...WIND SHIFT WITH A COLD FRONTAL PASSAGE... ISOLATED DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION... NDZ033-040-041-043-044-152200- /O.CAN.KBIS.FW.W.0007.000000T0000Z-080416T0300Z/ STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 258 PM MDT TUE APR 15 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. TEMPERATURES ARE COOLING BEHIND A COLD FRONT. ALTHOUGH WINDS WILL BE GUSTY LATE THIS AFTERNOON AND THIS EVENING...BECAUSE OF THE COOLER TEMPERATURES...HUMIDITIES HAVE BEGUN TO RISE AND WILL CONTINUE TO RISE THIS EVENING. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ NDZ019>023-034>036-042-045-046-160300- /O.CON.KBIS.FW.W.0007.000000T0000Z-080416T0300Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-KIDDER-GRANT- SIOUX-EMMONS- 358 PM CDT TUE APR 15 2008 /258 PM MDT TUE APR 15 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A COLD FRONT WILL PROVIDE A WIND SHIFT LATE THIS AFTERNOON INTO EARLY THIS EVENING AS STRONG SOUTHWEST WINDS TURN NORTHWEST. IN ADDITION...VERY WARM TEMPERATURES HAVE ALLOWED AFTERNOON HUMIDITIES FALL INTO THE TEENS. THE COMBINED EFFECTS OF THE FACTORS PLUS THE POSSIBILITY OF ISOLATED DRY LIGHTNING THIS EVENING WILL MEAN THE RED FLAG WARNING WILL REMAIN IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 160303 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1003 PM CDT TUE APR 15 2008 ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... .RELATIVE HUMIDITIES HAVE RISEN TO 40 PERCENT OR MORE ACROSS THE WARNING AREA...AND WINDS HAVE LOWERED SLIGHTLY OVER THE PAST FEW HOURS. WHILE THE BRISK NORTHWESTERLY WINDS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS...THE WIND SPEEDS WILL BE BELOW THE CRITERIA FOR A RED FLAG WARNING. THE THREAT FOR THUNDERSTORMS HAS ALSO DIMINISHED...AND SCATTERED SHOWERS ARE FORECAST TO MOVE INTO WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. NDZ019>023-034>036-042-045-046-160415- /O.CAN.KBIS.FW.W.0007.000000T0000Z-080416T0300Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-KIDDER-GRANT- SIOUX-EMMONS- 1003 PM CDT TUE APR 15 2008 /903 PM MDT TUE APR 15 2008/ ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS EXPIRED THE RED FLAG WARNING. RELATIVE HUMIDITIES HAVE RISEN TO 40 PERCENT OR MORE ACROSS THE WARNING AREA...AND WINDS HAVE LOWERED SLIGHTLY OVER THE PAST FEW HOURS. WHILE THE BRISK NORTHWESTERLY WINDS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS...THE WIND SPEEDS WILL BE BELOW THE CRITERIA FOR A RED FLAG WARNING. THE THREAT FOR THUNDERSTORMS HAS ALSO DIMINISHED...AND SCATTERED SHOWERS ARE FORECAST TO MOVE INTO WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. $$ JWS/JV
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 15, 2:07 AM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 15, 2:07 AM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 307 AM CDT TUE APR 15 2008 .SHORT TERM....TODAY THROUGH THURSDAY NIGHT... LATEST WATER VAPOR IMAGERY SHOWS UPPER RIDGE AXIS EAST OF NORTH DAKOTA WITH A SOUTHWEST FLOW AND SCT/BKN HIGH CLOUDS OVERHEAD AND UPSTREAM INTO EASTERN MONTANA. FURTHER WEST...MORE OF A MID CLOUD BKN DECK WHICH LINKS UP WITH AN UPPER LOW/TROUGH OVER SOUTHWEST OREGON. A H3 120KT JET STREAK WAS STRETCHING FROM CENTRAL CALIFORNIA INTO CENTRAL NEVADA AND SOUTHEAST IDAHO. THIS JET WILL MIGRATE EAST TODAY/TONIGHT INTO NORTH DAKOTA PER NAM/GFS. AT THE SFC...LATEST MSAS SHOWS A COUPLE OF LOW PRESSURE CENTERS ALONG A COLD FRONT STRETCHING FROM NORTHEAST MONTANA SOUTHWEST INTO NE IDAHO. A COUPLE OF WEAKER LEADING SHORTWAVES WILL MOVE ACROSS OUR CWA DURING THE DAYLIGHT HOURS TODAY AS THE COLD FRONT ADVANCES THROUGH OUR NORTHWEST AND WESTERN ZONES. THE FRONT LOOKS TO MOVE ACROSS BISMARCK NEAR 00Z. NAM/GFS BUFR SOUNDINGS SHOW A WEAKLY UNSTABLE AIRMASS OVER SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA. NAM SHOWS BEST INSTABILITY OVER THE SOUTHERN ZONES...WHILE THE GFS HAS THE BEST INSTABILITY BULLSEYE OVER OUR SOUTH CENTRAL ZONES. WILL USE A BLEND OF BOTH THE NAM/GFS FOR POTENTIAL OF ISOLATED DRY TSTMS THIS AFT/EVE. BEST THREAT OF ISOLATED DRY TSTMS WOULD BE OVER THE SOUTHWEST BETWEEN 18Z-00Z. THIS AREA EXPANDS FURTHER EAST BETWEEN 21Z-03Z AND COVERS OUR SOUTH CENTRAL ZONES...ROUGHLY FROM GARRISON...TO BISMARCK...TO SELFRIDGE AND AREAS EAST. FIRE WEATHER CONCERNS ARE GUSTY SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...A WIND SHIFT WITH THE FRONTAL PASSAGE...RELATIVE HUMIDITIES IN THE 20 TO 25 PERCENT RANGE...AND POTENTIAL FOR ISOLATED DRY TSTMS MENTIONED ABOVE. PREVIOUS SHIFT HAD THIS AREA HANDLED WELL AND MADE ONLY A MINOR ADJUSTMENT TO EXPAND THE RED FLAG SLIGHTLY FURTHER NORTH PER GFS/DRY LIGHTNING POTENTIAL. THUS WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. PLEASE REFER TO BISRFWBIS FOR SPECIFIC DETAILS. WILL ALSO ISSUE A WIND ADVISORY FOR OUR SOUTHEAST ZONES WHERE THE GROUND IS STILL SATURATED AND FIRE WEATHER NOT A CONCERN YET. HOWEVER FROM JAMESTOWN SOUTH TO WISHEK AND EAST TO OAKES...EXPECT SOUTH WINDS OF 20 TO 35 MPH...WHICH WILL GET AN EARLY START THIS MORNING. THUS A WIND ADVISORY WILL BE ISSUED FROM 15Z-00Z. PLEASE SEE BISNPWBIS FOR FURTHER DETAILS. THE STRONGER SHORTWAVES ARRIVE TONIGHT/POST FRONTAL. THE WAVES TONIGHT THROUGH WEDNESDAY MORNING EXHIBIT A MODERATELY STRONG H85-H30 OMEGA SIGNATURE ASSOCIATED WITH AFOREMENTIONED LEFT FRONT QUAD OF H3 JET. THIS SUPPORTS QPF TOTALS OF A COUPLE OF TENTHS OF RAIN STRETCHING FROM OUR SOUTHWEST ZONES NORTHEAST ACROSS MOST OF SOUTH CENTRAL NORTH DAKOTA. THE MODELS HAVE BEEN ADVERTISING THIS TREND FOR PAST FEW RUNS AND HAVE UPPED POPS INTO THE NUMEROUS CATEGORY FOR THESE AREAS TONIGHT. SOME COOLING COMING INTO NORTHWEST AND WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING BEHIND THE COLD FRONT...BUT COOLING WILL BE DELAYED UNTIL WEDS OVER THE SOUTH CENTRAL AND SOUTHEAST NORTH DAKOTA. EXPECT HIGHS ROUGHLY 20 TO 25 DEGREES COOLER TOMORROW VERSUS TODAY IN THE SOUTH CENTRAL AND THE SOUTHEAST. BREEZY NORTHWEST WINDS OF 15 TO 25 MPH WILL BE COMMON OVER THE CWA WEDS. CYCLONIC FLOW ASSOCIATED WITH AN UPPER TROUGH REMAINS OVER THE CWA THROUGH THURSDAY MORNING SO CANNOT RULE OUT A LINGERING SHOWER UNTIL THEN. FLOW TRANSITIONS FROM CYCLONIC TO ANTICYCLONIC DURING THE DAY THURSDAY INTO THURSDAY NIGHT AS A TRANSITORY RIDGE ARRIVES. THIS WILL END THE THREAT OF ANY SHOWER ACTIVITY BY LATE THURSDAY. DRY THURSDAY NIGHT. .LONG TERM...FRIDAY THROUGH TUESDAY THE MODELS CONTINUE TO INDICATE A STUBBORN BLOCKING PATTERN OVER THE EASTERN U.S. WHICH KEEPS A DEEP LONG WAVE TROUGH OVER THE WESTERN U.S. WE WILL SIT TRAPPED ON THE EASTERN SIDE OF THE FRONTAL ZONE AND MAY SEE ONLY LIMITED PRECIPITATION OR NONE. I PUT SOME POPS IN ON TUESDAY AS MODELS START TO BERCOME PROGRESSIVE THEN. && .AVIATION... GUSTY SOUTHERLY SURFACE WINDS IN THE JAMES RIVER VALLEY TODAY...THEN A FRONTAL PASSAGE DURING THE AFTERNOON WILL BRING A CHANCE OF THUNDERSTRORMS TO WESTERN AND CENTRAL NORTH DAKOTA...THAT THREAT WILL CONTINUE PAST SUNSET. && .FIRE WEATHER...A LOW PRESSURE AND COLD FRONT WILL BISECT NORTH DAKOTA FROM SOUTHWEST TO NORTHEAST TODAY. COOLER TEMPS AND NORTHERLY WINDS IN THE WEST AND NORTHWEST....AND SOUTHERLY FLOW/VERY WARM TEMPERATURES IN THE SOUTH CENTRAL AND SOUTHEAST ZONES. FIRE WEATHER CONCERNS ARE IN THIS GENERAL AREA ALONG AND AHEAD OF THE COLD FRONT TODAY. GUSTY SOUTH AND SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON ALONG AND AHEAD OF THE FRONT. ALSO A WEAKLY UNSTABLE ATMOSPHERE IN THE WARM AIR WILL CREATE THE THREAT OF DRY TSTMS THIS AFT/EVE. THE COMBINATION OF ISOLATED DRY TSTMS...GUSTY WINDS/WIND SHIFT WITH THE FRONT...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION...ALL ENOUGH TO WARRANT A RED FLAG WARNING OVER PORTIONS OF THE SOUTHWEST AND SOUTH CENTRAL FIRE WEATHER ZONES. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING. PLEASE SEE BISRFWBIS FOR FURTHER DETAILS. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ019>023-033>036-040>046. WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR NDZ037-047-048-050-051. && KS/RSL
Hazardous weather outlook, Apr 14, 4:21 AM MDT, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 521 AM CDT MON APR 14 2008 NDZ001>005-009>013-017>023-031>036-040>046-151030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 521 AM CDT MON APR 14 2008 /421 AM MDT MON APR 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR WESTERN AND CENTRAL NORTH DAKOTA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY AND DORMANT VEGETATION. EXPECT SOUTHERLY WINDS TO INCREASE ACROSS CENTRAL AND WESTERN NORTH DAKOTA TODAY AS A LEE SIDE TROUGH STRENGTHENS OVER EASTERN MONTANA. SOUTH WINDS THIS AFTERNOON WILL RANGE FROM 25 TO 35 MPH FROM AROUND MINOT SOUTH TO BISMARCK AND EAST TO JAMESTOWN. SOUTH WINDS OF 20 TO 30 MPH WILL BE COMMON WEST OF BISMARCK...FROM WILLISTON SOUTH TO DICKINSON. MINIMUM HUMIDITIES WILL BECOME CRITICAL THIS AFTERNOON FALLING INTO THE TEENS. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DORMANT VEGETATION HAS PROMPTED THE PREVIOUS FIRE WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ025-037-047-048-050-051-151030- FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 521 AM CDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY FOR EXTREME SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON THROUGH EARLY EVENING. A LEE SIDE TROUGH WILL STRENGTHEN OVER EASTERN MONTANA TODAY ALLOWING FOR STRONG SOUTH WINDS TO DEVELOP OVER EXTREME SOUTH CENTRAL NORTH DAKOTA. EXPECT SOUTH WINDS OF 25 TO 35 MPH THIS AFTERNOON...STRETCHING FROM CARRINGTON...SOUTH TO JAMESTOWN...TO NAPOLEON AND ASHLEY...AND EAST TO EDGELEY AND OAKES. THE STRONG SOUTH WINDS WILL DROP BELOW ADVISORY LEVELS SHORTLY AFTER SUNSET...BUT REMAIN BREEZY AT 15 TO 25 MPH OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:09 AM MDT | Wind Advisory | BIS | Dickey, LaMoure, Logan, McIntosh, Stutsman | 15 hr |
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.